MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that something was noticed on the tech screen.The tip of the radifocus wire broke off in the patient.They checked the wire off the table; tip was split and the part that split broke off.There was no patient injury, medical/surgical intervention required.The patient's condition was stable.Additional information was received on 02aug2021.The procedure being performed was a left leg angiogram.The wire was located in the patients left lower leg/ sfa.The tip of the wire was not retrieved from the patient's body.There was no blood loss.Once the tip broke the procedure was perused with intentions to fix the distal occlusion, no success in getting pack the blockage; not due to the wire; due to the occlusion.

Brand Name
RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key12306650
Report Number2243441-2021-00035
Device Sequence Number4066923
Product Code DQX
UDI-Device Identifier04987350773654
UDI-Public04987350773654
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2021
Report Date (Section F) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberN/A
Device Catalogue NumberGS3509
Device Lot Number210218
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/27/2021
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer07/29/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GOLD WIRE
Outcome Attributed to Adverse Event Other;
Patient Weight82
Date Report Sent to FDA08/11/2021